Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Subdivision schemes with nonnegative masks


Author: Xinlong Zhou
Journal: Math. Comp. 74 (2005), 819-839
MSC (2000): Primary 65D17, 26A15, 26A18, 39A10, 39B12
Published electronically: October 27, 2004
MathSciNet review: 2114650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The conjecture concerning the characterization of a convergent univariate subdivision algorithm with nonnegative finite mask is confirmed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65D17, 26A15, 26A18, 39A10, 39B12

Retrieve articles in all journals with MSC (2000): 65D17, 26A15, 26A18, 39A10, 39B12


Additional Information

Xinlong Zhou
Affiliation: Department of Mathematics, China Jiliang University, Hangzhou, China; Institute of Mathematics, University of Duisburg-Essen, D-47057 Duisburg, Germany
Email: zhou@math.uni-duisburg.de

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01712-0
PII: S 0025-5718(04)01712-0
Keywords: Cascade algorithm, joint spectral radius, nonnegative mask, subdivision scheme
Received by editor(s): December 13, 2002
Received by editor(s) in revised form: January 15, 2004
Published electronically: October 27, 2004
Article copyright: © Copyright 2004 American Mathematical Society